MathSciNet Relay Station
MathSciNet bibliographic data
MR1993863 14D22 (14H10 14M25)
Olsson, Martin C. Universal log structures on semi-stable varieties. Tohoku Math. J. (2) 55 (2003), no. 3, 397–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement